On p-adic differential equations IV generalized hypergeometric functions as p-adic analytic functions in one variable
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 3, pp. 295-316.
@article{ASENS_1973_4_6_3_295_0,
     author = {Dwork, B.},
     title = {On $p$-adic differential equations {IV} generalized hypergeometric functions as $p$-adic analytic functions in one variable},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {295--316},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1973},
     doi = {10.24033/asens.1249},
     zbl = {0309.14020},
     mrnumber = {58 #27988b},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1249/}
}
TY  - JOUR
AU  - Dwork, B.
TI  - On $p$-adic differential equations IV generalized hypergeometric functions as $p$-adic analytic functions in one variable
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 295
EP  - 316
VL  - Ser. 4, 6
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1249/
UR  - https://zbmath.org/?q=an%3A0309.14020
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #27988b
UR  - https://doi.org/10.24033/asens.1249
DO  - 10.24033/asens.1249
LA  - en
ID  - ASENS_1973_4_6_3_295_0
ER  - 
%0 Journal Article
%A Dwork, B.
%T On $p$-adic differential equations IV generalized hypergeometric functions as $p$-adic analytic functions in one variable
%J Annales scientifiques de l'École Normale Supérieure
%D 1973
%P 295-316
%V Ser. 4, 6
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1249
%R 10.24033/asens.1249
%G en
%F ASENS_1973_4_6_3_295_0
Dwork, B. On $p$-adic differential equations IV generalized hypergeometric functions as $p$-adic analytic functions in one variable. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 3, pp. 295-316. doi : 10.24033/asens.1249. http://archive.numdam.org/articles/10.24033/asens.1249/

[1] B. Dwork, p-adic cycles (Publ. Math. I. H. E. S., Paris, vol. 37, 1969, p. 27-115). | Numdam | MR | Zbl

[2] B. Dwork, Normalized period matricies I (Annals of Math., 94, 1971, p. 337-388). | MR | Zbl

[3] B. Dwork, Normalized period matrices II (Annals of Math., vol. 98, 1973, p. 1-57). | MR | Zbl

[4] B. Dwork, p-adic differential equations I (Mémoires de la Société mathématique de France, to appear). | Numdam | Zbl

Cited by Sources: